# SDR DALA2019091005276

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 66,135 hours, 24,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 6025598) FRC 335102 DOOR 2R EMERGENCY COVER DIFFUSER LENS FELL OFF. REINSTALLED EMERGENCY COVER DIFFUSER LENS PER AMM 52-22.
